# SDR AALA20180718001

- Difficulty date: July 16, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 8,463 hours, 3,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER ACTUATOR CYLINDER HAD LOW PRESSURE.  SERVICED THE R4 DOOR ACTUATOR IAW AMM 52-10-00.
